# SDR AALA20140901007

- Difficulty date: September 1, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 63,228 hours, 8,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9250071
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NR 1 DOOR FWD EMER EXIT SIGN INOPERATIVE.  REPLACED LAMP FOR RT NR 1 DOOR FWD EMER EXIT SIGN.  OPERATIONS CHECKED NORMAL.
